In this paper, with the aid of weighted value sharing we study the uniqueness problems of meromorphic functions when certain nonlinear differential polynomials generated by them share a nonconstant polynomial with weight two. The result of the paper not only improves the results due to the present first author [Bull. Math. Anal. Appl., 2(2010), 106-118] and of Zhang and Xu [Comput. Math. Appl., 61(2011), 722-730], at the same time finds a possible answer of an open question posed by Zhang and Xu.
"Some results on uniqueness of meromorphic functions sharing a polynomial." Tbilisi Math. J. 9 (2) 59 - 70, December 2016. https://doi.org/10.1515/tmj-2016-0019